# SDR P5CA0601440

- Difficulty date: February 6, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,407 hours, 19,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON - PRECOOLER ACCESS CUTOUT CRACKED, AFT BOTTOM RIGHT SIDE.  REPAIRED PER BOEING 8100-9 DATED 01FEB2006 PER EO-4754A184.
